# SDR SWAA2012121710681

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DISBONDED ON BS 663 BULKHEAD RBL 11 WL 153.  REPAIRED DISBOND ON BS 663 BULKHEAD RBL 11 WL 153 PER SRM 51-70-04-2T-10 AND SRM 51-70-04-2R-0.
